MAUDE Adverse Event Report: Stryker GmbH IMN INSTRUMENTS - FREEHAND DRILL D4.2X185MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

Stryker GmbH IMN INSTRUMENTS - FREEHAND DRILL D4.2X185MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 23524218S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the tip of the drill bit broke off and was left inside the patient.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
IMN INSTRUMENTS - FREEHAND DRILL D4.2X185MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25829732
Report Number0008031020-2026-00856
Device Sequence Number9814525
Product Code HWE
UDI-Device Identifier07613327566017
UDI-Public(01)07613327566017(11)260303(17)360229(10)K19D451
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23524218S
Device Lot NumberKL203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown